# SDR AALA201710169041

- Difficulty date: October 13, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 97,672 hours, 15,622 cycles
- System (JASC): 2565 · Escape Slide
- Part: Relay
- Condition: No Test
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING ESCAPE SLIDE SYSTEM DOES NOT TEST.  REMOVED AND REPLACED THE RELAY K3,  RIGHT OVERWING ESCAPE SYSTEM AFT DOOR MODULE M1136 IAW WDM 25-65-12.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
